# SDR ASAA2017040220380

- Difficulty date: April 2, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 7,180 hours, 2,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A81259
- Condition: Cracked
- Location: Bs 806
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SILL INTERCOSTAL ANGLE BS 806, STRINGER 25R IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE ANGLE IAW DWG 146A8120, AND SRM 51-40-02.
